# SDR FDEA201006182063

- Difficulty date: June 18, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- Engine: Pwa JT8D9
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623632
- Condition: Corroded
- Location: Bs 485 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 28L AT SPLICE BS 485.  CUT OUT DAMAGED SECTION OF STRINGER DIM 24 7/8" LONG IAW SRM 51-10-1.  FABRICATED NEW STRINGER HAT SECTION FROM BAC1498-138 7075 T-6 DIM 24 7/8" LONG AND 2EA ANGLES FROM BAC1493-513 7075 T-6 DIM 11 1/2" LONG AND 1EA CHANNEL FROM BAC1493-412 7075 T-6 DIM 12 1/8" LONG IAW SRM 53-10-2 FIG 9 AND 53-10-3 FIG 1. INSTALLED NEW STRINGER, 2EA ANGLES AND 1EA CHANNEL IAW SRM 51-30-2 AND 53-10-3 FIG1 REV 103.
